IMMUNIZATION AGAINST TAENIA-TAENIAEFORMIS IN MICE - STUDIES ON THE CHARACTERIZATION OF ANTIGENS FROM ONCOSPHERES
Details
Publication Year 1984, Volume 14, Issue #3, Page 321-333
Journal Title
INTERNATIONAL JOURNAL FOR PARASITOLOGY
Publication Type
Journal Article
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
Rights Notice
Refer to copyright notice on published article.


Creation Date: 1984-01-01 12:00:00
Last Modified: 0001-01-01 12:00:00
An error has occurred. This application may no longer respond until reloaded. Reload 🗙